# SDR DALA2023081406594

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 69,616 hours, 9,118 cycles
- System (JASC): 2140 · Heating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT ATTENDANTS REPORTED AN ELECTRICAL SMELL NEAR THE OVENS IN THE AFT GALLEY. ALL OVEN CIRCUIT BREAKERS WERE PULLED AND SMELL DISSIPATED. CORRECTIVE ACTION: COULD NOT DUPLICATE SMELL WITH OPERATING GALLEY EQUIPMENT. FOUND TWO BURN MARKS IN GALLEY FLOOR COVERING CAUSED FROM THE FLOOR PANEL HEAT. PLACED AFT GALLEY FLOOR HEAT ON MEL. ON 19SEP2023, REPLACED AFT GALLEY HEATED FLOOR PANELS 112DS, 113DS, 114DS.
